# SDR N6WA2025092707

- Difficulty date: September 25, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10022
- Aircraft time: 48,138 hours, 38,486 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH INBD SEAT TRACK BETWEEN FS847-FS977.    REMOVE AND REPLACED RH INBD SEAT TRACK BETWEEN FS847-FS977 IAW CRJ SRM 51-41-02
